|HIV tinnitus supoort group
Jul 14, 2010
You had previously responded to my earlier question on tinnitus as a possible side effect of 3TC and you mentioned that some patients who are taking 3TC are also having tinnitus. Do know if there is an HIV support group that deals with this same problem so that they can share experiences in dealing with tinnitus? Do you know of any studies done regarding HIV antiretroviral meds and tinnitus for HIVers especially for those who are on them for more than ten years?
tinnitus as a possible side effect. Do you know of any support grpup with HIV that may dealing with the tinnitus
Response from Dr. Henry
I do not know of any support group. Literature is spotty often in documentation of rates of side effects after long term use which is a frustrating situation. KH
Return of Side Effects (part 2)
Lipodystophy and exercise
- Normal Values For Viral Load
- Is A Burning Feeling A Sign Of Hiv?
- I Am Nervous About Getting The Results For My Hiv Test
- When A Person Is Incarcerated Do They Get Tested For Hiv And Std?
- How Long After Being Infected Does It Take To Test Positive For Hiv?
- Can Azithromycin Cause Hepatitis?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.